RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 655–668 (Mi tvp1399)  

This article is cited in 20 scientific papers (total in 20 papers)

Comparative analysis of some nonparametric methods for fast detection of the change point of a random sequence

B. E. Brodskiĭ, B. S. Darkhovskiĭ


Full text: PDF file (769 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 639–652

Bibliographic databases:

Received: 20.04.1988

Citation: B. E. Brodskiǐ, B. S. Darkhovskiǐ, “Comparative analysis of some nonparametric methods for fast detection of the change point of a random sequence”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 655–668; Theory Probab. Appl., 35:4 (1990), 639–652

Citation in format AMSBIB
\Bibitem{BroDar90}
\by B.~E.~Brodski{\v\i}, B.~S.~Darkhovski{\v\i}
\paper Comparative analysis of some nonparametric methods for fast detection of the change point of a random sequence
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 655--668
\mathnet{http://mi.mathnet.ru/tvp1399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090492}
\zmath{https://zbmath.org/?q=an:0744.62067|0728.62050}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 639--652
\crossref{https://doi.org/10.1137/1135096}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1399
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p655

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kelmanov, S. A. Khamidullin, “Optimalnoe obnaruzhenie zadannogo chisla odinakovykh podposledovatelnostei v kvaziperiodicheskoi posledovatelnosti”, Sib. zhurn. vychisl. matem., 2:4 (1999), 333–349  mathnet  zmath
    2. A. V. Kel'manov, S. A. Khamidullin, “Posterior detection of a given number of identical subsequences in a quasi-periodic sequence”, Comput. Math. Math. Phys., 41:5 (2001), 762–774  mathnet  mathscinet  zmath
    3. A. V. Kelmanov, L. V. Mikhailova, “Sovmestnoe obnaruzhenie v kvaziperiodicheskoi posledovatelnosti zadannogo chisla fragmentov iz etalonnogo nabora i ee razbienie na uchastki, vklyuchayuschie serii odinakovykh fragmentov”, Sib. zhurn. industr. matem., 7:4 (2004), 71–91  mathnet  mathscinet  zmath
    4. A. V. Kelmanov, L. V. Mikhailova, “Raspoznavanie chislovoi posledovatelnosti, vklyuchayuschei serii kvaziperiodicheski povtoryayuschikhsya etalonnykh fragmentov. Sluchai izvestnogo chisla fragmentov”, Sib. zhurn. industr. matem., 8:3 (2005), 69–86  mathnet  mathscinet  zmath
    5. A. V. Kelmanov, S. A. Khamidullin, “Sovmestnoe aposteriornoe obnaruzhenie i identifikatsiya zadannogo chisla kvaziperiodicheskikh fragmentov v posledovatelnosti po ikh obryvkam”, Sib. zhurn. industr. matem., 8:2 (2005), 83–102  mathnet  mathscinet
    6. Brodsky B., Darkhovsky B., “Asymptotically optimal sequential change-point detection under composite hypotheses”, IEEE Conference on Decision and Control, Proceedings, 2005, 7347–7351  isi
    7. A. V. Kelmanov, S. A. Khamidullin, “Aposteriornoe obnaruzhenie v chislovoi posledovatelnosti zadannogo chisla neizvestnykh kvaziperiodicheskikh fragmentov”, Sib. zhurn. industr. matem., 9:3 (2006), 50–65  mathnet  mathscinet
    8. A. V. Kelmanov, S. A. Khamidullin, “Sovmestnoe aposteriornoe obnaruzhenie i identifikatsiya kvaziperiodicheskikh fragmentov v posledovatelnosti po ikh obryvkam”, Sib. zhurn. industr. matem., 9:2 (2006), 55–74  mathnet  mathscinet
    9. E. Kh. Gimadi, A. V. Kelmanov, M. A. Kelmanova, S. A. Khamidullin, “Aposteriornoe obnaruzhenie v chislovoi posledovatelnosti kvaziperiodicheskogo fragmenta pri zadannom chisle povtorov”, Sib. zhurn. industr. matem., 9:1 (2006), 55–74  mathnet  mathscinet
    10. A. V. Kel'manov, L. V. Mikhailova, “Joint detection of a given number of reference fragments in a quasi-periodic sequence and its partition into segments containing series of identical fragments”, Comput. Math. Math. Phys., 46:1 (2006), 165–181  mathnet  crossref  mathscinet  zmath
    11. A. V. Kelmanov, L. V. Mikhailova, “Raspoznavanie chislovoi posledovatelnosti, vklyuchayuschei serii kvaziperiodicheski povtoryayuschikhsya etalonnykh fragmentov”, Sib. zhurn. industr. matem., 10:4 (2007), 61–75  mathnet  mathscinet
    12. A. V. Kelmanov, S. A. Khamidullin, “Optimalnoe obnaruzhenie v chislovoi posledovatelnosti zadannogo chisla neizvestnykh kvaziperiodicheskikh fragmentov”, Sib. zhurn. vychisl. matem., 10:2 (2007), 159–175  mathnet
    13. B. E. Brodskii, B. S. Darhovsky, “Minimax Sequential Tests for Many Composite Hypotheses. I”, Theory Probab. Appl., 52:4 (2008), 565–579  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. A. V. Kelmanov, L. V. Mikhailova, S. A. Khamidullin, “Raspoznavanie kvaziperiodicheskoi posledovatelnosti, vklyuchayuschei povtoryayuschiisya nabor fragmentov”, Sib. zhurn. industr. matem., 11:2 (2008), 74–87  mathnet  mathscinet
    15. A. V. Kel'manov, “Off-line detection of a quasi-periodically recurring fragment in a numerical sequence”, Proc. Steklov Inst. Math. (Suppl.), 263, suppl. 2 (2008), S84–S92  mathnet  crossref  zmath  isi  elib
    16. A. V. Kel'manov, L. V. Mikhailova, S. A. Khamidullin, “Optimal detection of a recurring tuple of reference fragments in a quasi-periodic sequence”, Num. Anal. Appl., 1:3 (2008), 255–268  mathnet  crossref
    17. A. V. Kel'manov, L. V. Mikhailova, S. A. Khamidullin, “A posteriori joint detection of a recurring tuple of reference fragments in a quasi-periodic sequence”, Comput. Math. Math. Phys., 48:12 (2008), 2276–2288  mathnet  crossref  mathscinet  isi
    18. B. E. Brodskii, B. S. Darhovsky, “Minimax Sequential Tests for Many Composite Hypotheses. II”, Theory Probab. Appl., 53:1 (2009), 1–12  mathnet  crossref  crossref  mathscinet  zmath  isi
    19. Yu. S. Rasshcheplyaev, V. V. Khutortsev, “Joint detection and estimation of the Yule–Furry processes”, Autom. Remote Control, 70:3 (2009), 408–416  mathnet  crossref  mathscinet  zmath  isi
    20. Brodsky B., “Change-Point Analysis in Nonstationary Stochastic Models”, Change-Point Analysis in Nonstationary Stochastic Models, Crc Press-Taylor & Francis Group, 2017, 1–345  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:565
    Full text:281

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019